# SDR YENA2024020200221

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 1,289 hours, 189 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Control Valve
- Part number: 32914322
- Part serial: 9614
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS)  APU MX MSG ON ECAM ( CLASS II MAINTENANCE MESSAGES DISPLAYED ); REMOVED AND REPLACED LOAD CONTROL VALVE IAW AMM 49-51-51. OPS CHECK GOOD. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
